# SDR AWXA200601990

- Difficulty date: November 27, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,600 hours, 35,566 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 6940
- Condition: Failed
- Location: Cabin Pressure
- Part time: 74,934 hours, 64,417 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PHX - DURING CRUISE AT FL330, THE CREW RECEIVED A CABIN PRESSURIZATION WARNING HORN.  THE CREW SWITCHED TO MANUAL MODE AND THE CABIN CONTINUED TO CLIMB.  THE CREW DECLARED AN EMERGENCY AND DESCENDED TO FL 120.  THE CREW DIVERTED TO TUS.  MX REMOVED AND REPLACED THE CABIN OUTFLOW VALVE PER T/C R6A21001.  OPS CHECK WAS GOOD.
